BibTeX record journals/ior/PaschalidisL03

download as .bib file

@article{DBLP:journals/ior/PaschalidisL03,
  author       = {Ioannis Ch. Paschalidis and
                  Yong Liu},
  title        = {Large Deviations-Based Asymptotics for Inventory Control in Supply
                  Chains},
  journal      = {Oper. Res.},
  volume       = {51},
  number       = {3},
  pages        = {437--460},
  year         = {2003},
  url          = {https://doi.org/10.1287/opre.51.3.437.14958},
  doi          = {10.1287/OPRE.51.3.437.14958},
  timestamp    = {Tue, 31 Mar 2020 18:16:13 +0200},
  biburl       = {https://dblp.org/rec/journals/ior/PaschalidisL03.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics